MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: estimated date based off the aware date as the exact event date was not reported.
 
Event or Problem Description
It was reported that a radiopaque marker was missing.A 4.0mm x 40mm x 80 cm sterling balloon was selected for use in a venoplasty procedure.During the procedure, it was noted there was only one radiopaque marker.The procedure was completed with another sterling balloon.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3 date of event: estimated date based off the aware date as the exact event date was not reported.Device analysis by mfr: the returned product consisted of a sterling balloon catheter.Visual and microscopic inspection confirmed that both markerbands were on the inner shaft within the balloon.There were numerous kinks throughout the shaft.The reported missing markerbands were not confirmed.
 
Event or Problem Description

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10742014
Report Number2134265-2020-14806
Device Sequence Number3195600
Product Code DQY
UDI-Device Identifier08714729123637
UDI-Public08714729123637
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2023
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0025690442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1